# SDR IPXA2020082659510

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 20,718 hours, 7,457 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Flight Dir
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: J, A

## Discrepancy

AIR TURNBACK AFTER TAKE OFF FO,S FLT DIR DISAPPEARED. ALSO NO LAND 3 DISPLAYED. IN CLIMB RPDF DISPLAYED VNAV. LPDF DISPLAYED VNAV PATH. RT SIDE PDF ALT. WINDOW STUCK AT 23000 RT SIDE PDF AIRSPEED BUY STUCK AT 325 KTS.R&R AUTOPILOT FLIGHT DIRECTOR SYSTEM MODE CONTROL PANEL IAW MM 22-11-02-402-008. PERFORMED MSDP GROUND TEST 04. NO FAULTS INDICATED. REF MM 22-11-02-02A 030J.
